# SDR CALA2025080607376

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 86,853 hours, 34,759 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Detached
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF METAL DETACHED FROM DOOR  2L ESCAPE SLIDE BUSTLE COVER.  REINSTALLED ARMING INDICATOR ON DOOR 2L. OP CHECK GOOD.
